# SDR SWIA201024678

- Difficulty date: August 5, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 31,007 hours, 28,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  (FLT 6614)  OPERATIONAL CHECK OF DOOR NORMAL.
